MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SpyScope? DS II; Choledochoscope And Accessories, Flexible/Rigid

BOSTON SCIENTIFIC CORPORATION SpyScope? DS II; Choledochoscope And Accessories, Flexible/Rigid
Model Number M00546610
Medical Device Problem Codes Device-Device Incompatibility (2919); Adverse Event Without Identified Device or Use Problem (2993); Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that two spyscope ds ii were attempted for use in the bile duct for stones during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2026.During the procedure, a second scope was opened after the initial scope lost visualization.The replacement scope provided clear visualization throughout the use of the first ehl probe and for approximately three minutes during use of the second ehl probe before visualization was again lost and five gray dots appeared on the screen.Reportedly, both probes were operated on low power with five pulses.Multiple attempts were made to restore visualization by unplugging the scope and restarting the processor.However, visualization could not be regained.As a result of this event, the physician decided to discontinue the procedure and place two double pigtail stents.
 
Additional Manufacturer Narrative
Block h6: imdrf impact code f1001 captures the reportable event of aborted or cancelled procedure.

Brand Name
SpyScope? DS II
Common Device Name
Choledochoscope And Accessories, Flexible/Rigid
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25536388
Report Number3005099803-2026-02503
Device Sequence Number9661485
Product Code FBN
UDI-Device Identifier08714729965404
UDI-Public(01)08714729965404(17)280115(10)40424511
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K183636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00546610
Device Catalogue NumberM00546610
Device Lot Number0040424511
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/18/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2026
Supplement Date Received by Manufacturer08/17/2026
Initial Report FDA Received Date06/17/2026
Supplement Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown